MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1000ML,PRESSURE INFUSER W/STOPCOCK

MEDLINE INDUSTRIES, LP MEDLINE; 1000ML,PRESSURE INFUSER W/STOPCOCK
Catalog Number DYNJAAPI1000S
Medical Device Problem Codes Decrease in Pressure (1490); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, the pressure bag slowly deflated.The "pressure was set to 300mmhg for arterial line.Patient's bp via the arterial line was noted to be lower than previous readings, waveform dampened, line was flushed and recalibrated, pressure bag noted to deflate to 200mmhg." this occurred twice in 1 hour span.The facility reports there was no serious injury or medical intervention required as a result of this incident.Per the facility, the patient passed away, however "not from any complications of this incident." no additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2025, the pressure bag slowly deflated.The "pressure was set to 300mmhg for arterial line.Patient's bp via the arterial line was noted to be lower than previous readings, waveform dampened, line was flushed and recalibrated, pressure bag noted to deflate to 200mmhg.".

Brand Name
MEDLINE
Common Device Name
1000ML,PRESSURE INFUSER W/STOPCOCK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key24058535
Report Number1417592-2026-00040
Device Sequence Number9421836
Product Code KZD
UDI-Device Identifier10080196759620
UDI-Public10080196759620
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAAPI1000S
Device Lot Number81725050001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age39 YR
Patient SexMale